Couldn't find what you looking for?

TRY OUR SEARCH!

Does anyone know if weight gain is a side affect of diaudid? I have been on it a few months and many other meds for different medical issues, and have been drastically been putting on weight. Many think it is due to a medication as its more "swollen, puffy" looking that "fat". Any info, thoughts or suggestions would be appreciated.
thanks
DB

Loading...

It is quite possible to gain weight during taking few medications. First of all you need to eat before you take them so if you are taking them during night this is first reason to gain some weight. But it is far better to have a few pounds extra than to avoid taking medications which are helping you.

 

If you are concerned about this weight gain there is something you can do about it. Try to join the gym or get involved in some kind of physical activity. Whatever makes you happy and interested is fine. There is no bad sport just improper way of doing it. But you can always consult some expert or trainer if you decide to go to gym.

 

And let us know about your choice and your results. Maybe someone else is having the same problem and your answer would be very helpful. Thank you in advance.

 

Reply

Loading...

I had the same problem of weight gain on two separate occasions (over a year apart) after using Dilaudid and I gained weight both times. I concluded that it was Dilaudid causing the weight gain because it was the only variation in my medication. I was concerned, therefore, I did a little research. There was a study conducted that is directly related to dilaudid and weight gain. 

 ***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...

Quite the contrary for me, this medication while effective for pain management for my severe back problems over all curbed my appetite so much that if anything I have sought ways to improve my appetite. I was previously using Percocet and the Dilaudid, AKA oxymorphone is the only variable. In a lot of ways is has been good as I was an emotional eater to some extent and have always fought the 10 or so extra pounds I would carry under the BEST of circumstances. Now, frankly, I am at a 'perfect' weight. I eat half what I normally would.

Reply

Loading...


I've been having the same problem. What ever you do don't get on methadone or Lyrica, methadone is weight gain and a messed up thyroid, with Lyrica 'Ive only been on it a month and gained 20 pounds
Reply

Loading...

I was on dilaudid for about four weeks and I felt bloated, my ankles and feet were hugely swollen and the scales showed I was about 10 pounds heavier at the end of the month than at the beginning. The good news is that after I tapered off the medicine I peed and peed and peed for about a week, and lost 12 pounds. So it's temporary.
Reply

Loading...

Prednisone steroids, anxiety n depression melds can do this -lorazepam, Paxil, seroquel, etc
Reply

Loading...

I have been taking dilliads as well. Have gained 8lbs, in 2 weeks, also taking other meds.
Reply

Loading...

How did it mess up your thyroid? I ask because I've experienced thyroid like issues since taking methadone, and still after doing usage (i.e. excessive sweating, and massive weight gain)
Reply

Loading...

I’ve been on dialysis 8 days , have gained 23 pds ankles are all swollen,hard to breath, I feel so ‘ thick’.
Terrible!!!
Reply

Loading...

Hey,
I'm curious about this as well. I was on Methadone for two years, and gained 70 pounds in those two years and have excessive sweating that lasts hours once it starts. I started at 50mg Methadone and moved up to 110mg per day. It worked very well on the pain, but there were too many side effects. I'm now taking about 10-15mg methadone per day, along with 240mg of dilaudid per day. The excessive sweating is brutal, and I'm worried that it's permanent.
Did you get any replies or answers???
Thx
Reply

Loading...